After my delivery for the past two years, I had no period. I went for a checkup with a Gynecologist. She gave me Primolut N (Norethisterone) to start my period. The period came but then again, no periods in coming months. I visited two to three doctors, they gave me the same Primolut N, and the same thing happened. Now two months back, I again went to a gynecologist. She asked me to do a few tests. Unluckily, my thyroid report was not fine, so she gave me medicines for that and Primolut N to start my period. I took this, and now on the second day of my period. But on the first day, discharge was brown, and on the second day, it was dark red. I also had a very low flow. It was not normal. What should I do now?
Welcome to icliniq.com.
It will take some six months for your thyroid levels to become normal with medicines and your periods to resume regularly.
After initiating thyroid medicine, you have to repeat thyroid levels to see if the dosage is sufficient after three months.
Moreover, you have to reduce your weight also.
Asking with thyroid problems, you maybe having PCOS (polycystic ovarian syndrome), which will make your periods erratic.
So you can undergo an ultrasound scan of your uterus and ovaries to rule out the condition.
You have to lose weight at least by 15 kg to be near to your normal BMI (body mass index).
On reducing weight, your periods may come back to regularity, and the flow will also be normal.
So you have to do walking, regular exercises, and diet control.
Are you best breastfeeding your baby?
Breastfeeding also will make your periods irregular.
Please do the scan and get back to me with the results.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Just get your urine pregnancy test done with early morning urine sample, if you are sexually active ... Read fullI missed period after sex and getting white vaginal discharge. Should I worry about pregnancy?
.. urine pregnancy test are all negative after one month post last protected sex and also that you had a withdrawal bleed post Unwanted 72 intake, so chances of pregnancy are negative. You are for sure not pregnant. The presence of excessive creamy ... Read fullWhile breastfeeding, can I get my damaged tooth out?
I am doing breastfeeding ... Ask your dentist about particular medications while breastfeeding ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now